Random Wandering around Homoclinic-Like Manifolds in a Symplectic Map Chain.

Access this Article

Author(s)

Abstract

We present a method to construct a symplecticity preserving renormalization group map of a chain of weakly nonlinear symplectic maps and obtain a general reduced symplectic map describing its long-time behavior. It is found that the modulational instability in the reduced map triggers random wandering of orbits around some homoclinic-like manifolds. This behavior is understood as Bernoulli shifts.

Journal

  • Progress of Theoretical Physics

    Progress of Theoretical Physics 107(4), 637-654, 2002

    THE PHYSICAL SOCIETY OF JAPAN

Codes

  • NII Article ID (NAID)
    130004540167
  • Text Lang
    ENG
  • ISSN
    0033-068X
  • Data Source
    J-STAGE 
Page Top